Record number :
1543156
Title of article :
Hopf bifurcation control for delayed complex networks
Author/Authors :
Cheng، نويسنده , , Zunshui and Cao، نويسنده , , Jinde، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
12
From page :
846
To page :
857
Abstract :
In this paper, we consider the problem of Hopf bifurcation control for a complex network model with time delays. We know that for the system without control, as the positive gain parameter of the system passes a critical point, Hopf bifurcation occurs. To control the Hopf bifurcation, a time-delayed feedback controller is proposed to delay the onset of an inherent bifurcation when such bifurcation is undesired. Furthermore, we can also change the stability and direction of bifurcating periodic solutions by choosing appropriate control parameters. Numerical simulation results confirm that the new feedback controller using time delay is efficient in controlling Hopf bifurcation.
Keywords :
Hopf bifurcation , Periodic Solution , complex networks , Numerical simulation , Bifurcation control
Journal title :
Journal of the Franklin Institute
Journal title :
Journal of the Franklin Institute
Serial Year :
2007
Link To Document :
بازگشت